Reference Type | Journal (article/letter/editorial) |
---|
Title | Acceleration of heavy ions in the magnetotail reconnection layer |
---|
Journal | Geophysical Research Letters |
---|
Authors | Fujimoto, M. | Author |
---|
Nakamura, M. | Author |
Year | 1994 (December 15) | Volume | 21 |
---|
Issue | 25 |
---|
Publisher | American Geophysical Union (AGU) |
---|
DOI | doi:10.1029/94gl02102Search in ResearchGate |
---|
| Generate Citation Formats |
Mindat Ref. ID | 778950 | Long-form Identifier | mindat:1:5:778950:6 |
---|
|
GUID | 0 |
---|
Full Reference | Fujimoto, M., Nakamura, M. (1994) Acceleration of heavy ions in the magnetotail reconnection layer. Geophysical Research Letters, 21 (25) 2955-2958 doi:10.1029/94gl02102 |
---|
Plain Text | Fujimoto, M., Nakamura, M. (1994) Acceleration of heavy ions in the magnetotail reconnection layer. Geophysical Research Letters, 21 (25) 2955-2958 doi:10.1029/94gl02102 |
---|
In | (1994, December) Geophysical Research Letters Vol. 21 (25) American Geophysical Union (AGU) |
---|
These are possibly similar items as determined by title/reference text matching only.